Vitamin d deficiency and Tinnitus - from FDA reports
Tinnitus is found among people with Vitamin d deficiency, especially for people who are female, 60+ old, take medication Vitamin d and have High blood pressure. This review analyzes which people have Tinnitus with Vitamin d deficiency. It is created by eHealthMe based on reports of 8 people who have Vitamin d deficiency from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 14, 2017
8 people who have Vitamin D Deficiency and Tinnitus are studied.
Number of reports submitted per year:
Gender of people who have Vitamin D Deficiency and experience Tinnitus *:
- female: 87.5 %
- male: 12.5 %
Age of people who have Vitamin D Deficiency and experience Tinnitus *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 33.33 %
- 50-59: 16.67 %
- 60+: 50.0 %
Top co-existing conditions for these people *:
- Vitamin B12 Deficiency (3 people, 37.50%)
- Pain (3 people, 37.50%)
- High Blood Pressure (3 people, 37.50%)
- Osteoporosis (2 people, 25.00%)
- High Blood Cholesterol (2 people, 25.00%)
Most common drugs for these people *:
- Vitamin D (3 people, 37.50%)
- Xyrem (2 people, 25.00%)
- Vitamin B12 (2 people, 25.00%)
- Wellbutrin (1 person, 12.50%)
- Vyvanse (1 person, 12.50%)
Top symptoms for these people *:
- Neuropathy Peripheral (3 people, 37.50%)
- Headache (3 people, 37.50%)
- Weakness (2 people, 25.00%)
- Insomnia (2 people, 25.00%)
- Fatigue (2 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tinnitus and Vitamin d deficiency?
- Check symptoms - is your tinnitus caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeTinnitus and Vitamin d deficiency from FDA and eHealthMe reports
Vitamin D Deficiency
Vitamin d deficiency can be treated by Vitamin d, Multivitamin, Drisdol, Ergocalciferol, Calcitriol (latest reports from 11,568 Vitamin d deficiency patients)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, pain, osteoporosis, high blood cholesterol (latest reports from 31,636 Tinnitus patients).
Browse all symptoms of Vitamin d deficiencya b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause TinnitusTinnitus
Other conditions that could case TinnitusTinnitus
What would happen?
Can you answer these questions?
I am a 75 year old female, have glaucoma for 20 years , or let's say treated for that period of time. Have been on Latanoprost up to about 2 years ago. .then my Dr. referred me to a specialist as one eye had pressure of 26 and a small catatact. New Dr. put me on dorzolamide-timolol. brought ...
2 weeks ago I had a fullness and deafness in my ear since putting olive oil in off to the doctors and was told I had a ear infection I suffered from mild tinnitus in that ear which was manageable was put on a weeks course of amoxicillin 500mg where my tinnitus spiked I'm now now free from ...
I have been using a good probiotic with digestive enzymes to help me with digestion and gas which seem to work fine- but now have terrible tinnitus in one ear- I also take a low dose anti depressive to sleep better called Seroquel- weening off that drug but tinnitus still bad- I guess I will ...
Reaching out for support for individuals with same symptoms as myself...Since increasing Metoprolol I have started having ringing in the ears. And now I am experiencing optic eye pressure. According to research, if I can lose about 20-30 lbs and de-stress I may be able to reduce or do away ...
I recently took trazodone for sleep for a week (25mg) and 3 days of 12.5mg. I've stopped for about 4 days now, but still have a low buzz in my ears. I'm not taking any other medications at the at the moment, my blood pressure is good, I don't have diabetes. Will this go away? Has anyone ...
You may be interested in these reviews
Hi, my name is Jennifer. My ears started ringing over 2 years ago, while I was on Naltrexone. I stopped taking it over a year ago, but the ringing has gotten worse. The only other thing I take religiously, is Excedrin. Any thoughts or suggestions?! Thank you 😊
Developed pulsating tinnitus in one ear- I thought from taking low dose seroquel ( to sleep) for a year. I am 69 years old and have perfect hearing according to the doctor- I was also taking different probiotics and digestive enzymes to help with gas and digestion issues- when I stopped the ...
I have pleurisy for the 2nd time and am worried it may be lung related, although my CT scan was totally clear. Just a confusing possible diagnosis to get to figure out what caused it. ALso have tinnitus for months now and wondering if they're related.
Have been taking Xifaxen 550mg twice a day 2 to 3 times a year and each time the ringing gets worse and never goes away. Is there anything I can do to cut down this awful noise it is beginning for affect my hearing.